COMPACTNESS OF STOPPING TIMES

被引:57
作者
BAXTER, JR
CHACON, RV
机构
[1] UNIV MINNESOTA,DEPT MATH,MINNEAPOLIS,MN 55455
[2] UNIV BRITISH COLUMBIA,DEPT MATH,VANCOUVER V6T 1W5,BC,CANADA
来源
ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE | 1977年 / 40卷 / 03期
关键词
D O I
10.1007/BF00736045
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:169 / 181
页数:13
相关论文
共 4 条
[1]  
BERKES I, TO BE PUBLISHED
[2]  
Blumenthal R.M., 1968, PURE APPL MATH, V29
[3]  
CHACON RV, UNPUBLISHED MANUSCRI
[4]   EMBEDDING RIGHT CONTINUOUS MARTINGALES IN BROWNIAN MOTION [J].
MONROE, I .
ANNALS OF MATHEMATICAL STATISTICS, 1972, 43 (04) :1293-&